MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305180
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported, the blunt fill needle had a crack in the red hub part.No patient harm.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported that the blunt fill needle had a crack in the red hub.To support the investigation, the quality team received one sample in an opened blister package and one photograph for evaluation.A visual inspection was performed and confirmed damage at the bottom of the needle hub.The photograph provided corresponds to the sample received.No additional defects or imperfections were observed.This condition could result from a jam occurring at the needle hub feeder.A device history record review was completed for material number 305180, lot 5261044.The review did not identify any quality issues during production of this lot that could have contributed to the reported condition, and no related quality notifications were found.All manufacturing processes and final inspections met specification requirements.Verification of the needle hub feeder was also performed, the settings and alignment were confirmed to be correct, and product flow was observed to be acceptable.To date, no other similar events have been reported for this lot.Based on the investigation and the returned sample analysis, the customer reported condition is confirmed.

Brand Name
NEEDLE 18X1-1/2 BLUNT FILL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24885367
Report Number1911916-2026-00175
Device Sequence Number13217375
Product Code GAA
UDI-Device Identifier00382903051809
UDI-Public(01)00382903051809(11)250918(17)300831(10)5261044
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305180
Device Lot Number5261044
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown